# SDR AALA202408135302

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 63,599 hours, 38,249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D30665609
- Part serial: A6484RP
- Condition: Low Pressure
- Location: L4 Door Slide
- Part time: 58,193 hours, 31,077 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR SLIDE BOTTLE PRESSURE OUT OF SERVICEABLE LIMITS. REPLACED L4 DOOR ESCAPE SLIDE PER JOB CARD 2600025011.
